# SDR SWIA200210618

- Difficulty date: February 1, 2002
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 36,939 hours, 45,324 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO EKO, TRIM FAIL WARNING WENT OFF.  AFTER A/P DISCONNECT, AIRCRAFT PITCHED UP AT 230 KTS WITH ELEVATOR TRIM AT FULL NOSE DOWN STOP.  AIRCRAFT NOT UNDER NORMAL CONTROL UNTIL SLOWED BELOW 200 KTS.  ADJUSTED RT ELEVATOR TRIM TAB AS REQUIRED TO RECEIVE TRIM EXPECTED.
